# SDR AUS20011150

- Difficulty date: October 16, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- System (JASC): 3233 · Landing Gear Actuator
- Part: Worm Gear
- Part number: 9581001723
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR GEARBOX / ACTUATOR HOURS UNKNOWN (2000 HOURS OVERHAUL). LANDING GEAR GEARBOX FOUND TO HAVE NO OIL. GEAR ACTUATOR WORM DRIVE PNO 35-810076-3 FOUND TO HAVE FATIGUE CRACKS (MECHANICAL HANDLE ATTACHMENT END).
